EconPapers    
Economics at your fingertips  
 

On Antiperiodic Boundary Value Problems for Higher‐Order Fractional Differential Equations

Ahmed Alsaedi, Bashir Ahmad and Afrah Assolami

Abstract and Applied Analysis, 2012, vol. 2012, issue 1

Abstract: We study an antiperiodic boundary value problem of nonlinear fractional differential equations of order q ∈ (4, 5]. Some existence results are obtained by applying some standard tools of fixed‐point theory. We show that solutions for lower‐order anti‐periodic fractional boundary value problems follow from the solution of the problem at hand. Our results are new and generalize the existing results on anti‐periodic fractional boundary value problems. The paper concludes with some illustrating examples.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/325984

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnlaaa:v:2012:y:2012:i:1:n:325984

Access Statistics for this article

More articles in Abstract and Applied Analysis from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnlaaa:v:2012:y:2012:i:1:n:325984